I am 16 years old. I am just looking for thrills in life. I smoked pot for one year without having any problems. The last three times I have had weird symptoms...I inhale just a little bit of smoke and I get tunnel vision, my ears start to hiss and my body starts twitching. People say its laced, but I used different marijuana all three times. I just quit doing it so I looked for other things...I recent came upon pills. I took 3 tylenol pms one night and it felt like my heart was stopping and then going. The next day I felt fine until around noon. I felt so out of it. I wanted to sleep and pass out. It seems like I am allergic to any form of drugs. I just came to the point of not doing drugs. Its because I can't.

Somebody please tell me whats up...
Did you find this post helpful?
|

replied December 10th, 2007
Extremely eHealthy
You're going to kill yourself is what's up. Stop messing around with drugs, it's not clever.
|
Did you find this post helpful?

replied December 10th, 2007
Ah
I did stop, dick!
|
Did you find this post helpful?

replied December 10th, 2007
Especially eHealthy
No, you just told us you took three tylenol.

You need to talk to your parents, tell them what you've done, and go to a doctor and tell them your history of abuse too. This isn't something you're going to be able to hide from. You may DIE if you don't find out what's wrong.
|
Did you find this post helpful?

replied December 11th, 2007
Uh
how could I die...I don't do drugs anymore... read more intently please!
|
Did you find this post helpful?

replied December 11th, 2007
Especially eHealthy
Your heart, dude. If something's wrong with it because of the stupid junk you did, ignoring it could lead to heart attack or stroke.
|
Did you find this post helpful?

replied December 11th, 2007
Uh
how do you know?
|
Did you find this post helpful?

replied December 11th, 2007
Especially eHealthy
Because drugs often cause heart failure, especially ABUSE of drugs.

Hey, it's your life. You complain of heart palpitations when taking simple prescriptions and I see a life-threatening condition. You see whatever you want to see; but if I were you with your history, my butt would be sitting in the ER right now waiting for a cardiologist.
|
Did you find this post helpful?

User Profile
replied January 21st, 2008
Experienced User
ay weezer......
I was raised in da islands.....POT was part of growing up.....I dId it...my friends did...
everyone did it!......
well Eiri is right...you should go see a doctor or something.....
dont be taking pills like that..you can overdose yourself?!....
are you getting worried that you might DIE...cause you're not making it any better by taking pills......
you should see a doctor....
wait...if I wa in your shoes...I'd see a doctor...but I wouldn't tell me folks...
[[that's crazy!]].....
if you stopped smoking weed...then that's good.....but da PILLS????...
not so good!...
hey?...weed dont kill anyone....
it's a plant...
god made that too!......
now the bad drugs like crack or whatever.....
people made those......
dont start on those!!!!!!
|
Did you find this post helpful?

replied January 22nd, 2008
Experienced User
Sixteen is too young to be smoking cannabis and no-one should be using tylenol recreationally as the presence of acetaminophen can cause harm when taking over the recommended dosage regardless of whatever pleasurable effects the codeine may give. There's probably nothing wrong with you judging from what you've just said apart from your very reckless attitude when it comes to drug use.
|
Did you find this post helpful?

replied February 9th, 2008
Extremely eHealthy
Taking three Tylenol PM is not an overdose. You did not exceed the 4 grams per 24 hr. limit. What you did do is take a lot of diphenhydramine, the other ingredient in Tylenol PM. It is aka Benedryl. Diphenhydramine is an antihistimine. Antihistimines are used to reduce the effect of a histimine reaction in the body caused by exposure to an allergen. The side effect of diphenhydramine is drowsiness. Many people feel experience a hung over, dull, drowsy feeling after taking diphenhydramine. You are not allergic to the drug. You took too much.

As for your reaction with smoking pot, your sound like you are retaining CO2. This can lead to passing out. Stay away from dope. It does cause health problems.

Find your thrills in some other more constructive ways. Many ways to do this - rock climbing, snow boarding, etc. Any extreme sport offers the adrenaline rush and will get you in great shape. Try that. Drugs are no way to find a thrill. They can kill.
|
Did you find this post helpful?
Must Read
Millions of men experience prostate problems every year. But what defines prostate enlargement and how does the prostate grow as it enlarges?...
What puts a man at risk of having an enlarged prostate? And what causes the prostate to grow in the first place? Answer your questions here....
An enlarged prostate rarely occur before a man is 40. Learn the signs and symptoms BEFORE they occur. And know when to seek help for bothersome symptoms....